# SDR SIMA200415802

- Difficulty date: June 3, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU - FLT 4634 - DURING CRUISE FLIGHT, CREW REPORTED THE EMERGENCY LIGHT ILLUMINATED.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  NO MESSAGES WERE FOUND ON THE CMC.  AN OPERATIONAL CHECK WAS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
